• 论文 •    下一篇

一族具有大稳定域的显式方法的讨论

李旺尧   

  1. 中国科学院计算中心
  • 出版日期:1983-04-14 发布日期:1983-04-14

李旺尧. 一族具有大稳定域的显式方法的讨论[J]. 计算数学, 1983, 5(4): 337-343.

ON A FAMILY OF EXPLICIT METHODS WITH LARGE STABILITY REGIONS

  1. Li Wang-yao Computing Center, Academia Sinica
  • Online:1983-04-14 Published:1983-04-14
本文讨论由生成多项式确定的二步一阶含有二个参数的一族显式格式. 令
In this paper, a family of explicit methods, depending on two parameters and withlarge stablity regions, is suggested, and the stability properties and the error propagationof these methods are discussed in detail.
()

[1] 李旺尧,具有大稳定域的显式格式的几种构成方法及相互关系,数值计算与计算机应用,3:2(1982) ,125-128.
[2] J. D. Lambert, Computational methods in O. D.Es., 26--28.
[3] P. Henrici, Discrete vatiable methods in O. D. Es., 223. .
[4] 李旺尧,一类带有差分扰动项的显式线性多步法的讨论,计算数学,2:3(1980) ,203-208.
[5] Zahari Zlater, Per Grove Thomsen, A one-paramete family of explicit multistep methods with long stability regions, Report No. NI-77-06, (1977) . Royal Institute of Technology, Sweden.
[6] R. Jeltsch. O.Nevanlinna, stability of explici lime discretizations for solving initial value problems, Numerische Mathematik, Vol. 37, Fase 1. 1981.
No related articles found!
阅读次数
全文


摘要